Alert archive / North Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 12, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at May 16, 2014, 2:44 AM EDT for Wake County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2014, 2:44 AM EDT (06:44 UTC)
- Expired
- May 16, 2014, 5:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 17 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
866
WGUS52 KRAH 160644
FFWRAH
NCC183-160945-
/O.NEW.KRAH.FF.W.0012.140516T0644Z-140516T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
244 AM EDT FRI MAY 16 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WAKE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 545 AM EDT
* AT 241 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
FLASH FLOODING ALONG CRABTREE CREEK IN VICINITY OF ANDERSON DRIVE
AND OLD WAKE FOREST ROAD. CRABTREE CREEK NEAR GLENWOOD AVENUE WAS
STILL RISING SLOWLY. THUS ADDITIONAL FLOODING MAY OCCUR IN THE
VICINITY OF CRABTREE CREEK FROM ANDERSON DRIVE THROUGH OLD WAKE
FOREST ROAD TO NEAR CAPITOL BLVD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3581 7855 3572 7853 3572 7858 3581 7872
3587 7871
$$
WSS2 follow-up statements
086
WGUS72 KRAH 160840
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
440 AM EDT FRI MAY 16 2014
NCC183-160945-
/O.CON.KRAH.FF.W.0012.000000T0000Z-140516T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAKE NC-
440 AM EDT FRI MAY 16 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 AM EDT FOR
CENTRAL WAKE COUNTY...
AT 437 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
FLASH FLOODING ALONG CRABTREE CREEK IN VICINITY OF ANDERSON DRIVE
AND OLD WAKE FOREST ROAD. WHILE WATER LEVELS ARE SLOWLY CRESTING...
ADDITIONAL FLOODING WILL OCCUR IN THE VICINITY OF CRABTREE CREEK
FROM ANDERSON DRIVE THROUGH OLD WAKE FOREST ROAD TO NEAR CAPITOL
BLVD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3581 7855 3572 7853 3572 7858 3579 7869
3584 7863
$$
22219
WGUS72 KRAH 160945
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
545 AM EDT FRI MAY 16 2014
NCC183-160953-
/O.EXP.KRAH.FF.W.0012.000000T0000Z-140516T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAKE NC-
545 AM EDT FRI MAY 16 2014
...THE FLASH FLOOD WARNING FOR CENTRAL WAKE COUNTY WILL EXPIRE AT 545
AM EDT...
WATER LEVELS ON CRABTREE CREEK ARE RECEDING AND NO ADDITIONAL
FLOODING HAS BEEN REPORTED. THUS...THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3581 7855 3572 7853 3572 7858 3579 7869
3584 7863
$$
22What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at May 15, 10:37 PM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, May 15, 10:37 PM EDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1037 PM EDT THU MAY 15 2014 .SYNOPSIS... A STRONG AND SLOW MOVING COLD FRONT WILL TRACK EASTWARD ACROSS THE REGION OVERNIGHT. WEAK BUT COOL HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1030 PM THURSDAY... ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 6 AM FOR EASTERN PORTIONS OF CENTRAL NC... GIVEN THE LATEST RADAR TRENDS AND STRONG 850 MB MOISTURE TRANSPORT ACROSS THE EASTERN HALF OF THE AREA WE HAVE ISSUED A FLASH FLOOD WATCH TONIGHT FOR THE EASTERN HALF OF CENTRAL NC... ROUGHLY ALONG AND EAST OF A LINE FROM RAEFORD TO SANFORD AND ROXBORO. KRAX PRECIP ESTIMATES APPEAR TO BE UNDERDOING THE RAINFALL AMOUNTS IN THE MODERATE TO HEAVY RAINFALL. THUS... GIVEN THIS ALONG WITH THE EXPECTED MODERATE TO HEAVY RAINFALL ACROSS THIS AREA FOR AT LEAST THE NEXT SEVERAL HOURS HAVE DECIDED TO ISSUE A SHORT FUSE FLASH FLOOD WATCH. FURTHER WEST... WHERE THE COLD FRONT IS NOW MOVING INTO WE HAVE CANCELED THE FLASH FLOOD WATCH. ANY SEVERE THREAT FROM DAMAGING WINDS AND ISOLATED TORNADOES APPEARS TO BE QUITE LOW AT THIS TIME AS THE BEST WEAK INSTABILITY IS NOW GENERALLY EAST OF CENTRAL NC. AS OF 9 PM THURSDAY... WE WILL CONTINUE TO HAVE A THREAT FOR HEAVY RAIN OVERNIGHT ALONG WITH MAINLY URBAN FLOODING AS THE DEEP TROUGH ALOFT CONTINUES TO SLOWLY SHIFT EASTWARD. THIS WILL LEAD TO THE ASSOCIATED SLOW MOVING COLD FRONT SLOWLY PUSHING EASTWARD ACROSS CENTRAL NC TONIGHT INTO FRIDAY MORNING (WITH THE FRONT GENERALLY PARALLEL TO THE MID LEVEL FLOW) WITH PERHAPS A COUPLE OF SURFACE WAVES LIFTING NORTHWARD ALONG/OR AHEAD THE FRONT. THIS WILL LIKELY ENHANCE THE RAINFALL ACROSS EASTERN PORTIONS OF CENTRAL NC. GIVEN THIS AND PW VALUES ARE 1.8 TO 2.0 INCHES ACROSS OUR EASTERN PORTION OF OUR AREA IT APPEARS THE BEST CHANCE OF FLASH FLOODING WILL GENERALLY BE ALONG AND TO THE EAST OF THE TRIANGLE REGION. OUTSIDE OF THE URBAN AREAS IN THE TRIANGLE WHERE SOME FLASH FLOODING HAS BEEN REPORTED... FLASH FLOOD GUIDANCE VALUES STILL REMAIN QUITE HIGH... GENERALLY 2.5 TO 4 INCHES IN AN HOUR AND 4 TO 6 INCHES OVER A 6 HOUR PERIOD. GIVEN THE HIGH FLASH FLOOD GUIDANCE VALUES (OUTSIDE OF THE TRIANGLE REGION WHERE URBAN FLASH FLOODING IS ONGOING) WILL NOT EXPAND THE FLASH FLOOD WATCH. FOR NOW WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE NORTHWEST/WESTERN PIEDMONT... WITH THE SURFACE FRONT STILL BACK TO THE ACROSS THE FOOTHILLS. HOWEVER... WE DO NOT EXPECT TO EXTEND THE FLASH FLOOD WATCH PASSED MIDNIGHT. GIVEN THE SLOW TIMING OF THE FRONT... PLAN ON RAISING LOW TEMPS A DEGREE OR TWO... ESPECIALLY ACROSS EASTERN PORTIONS OF THE AREA. THIS YIELD LOW TEMPS RANGING FROM THE MID 50S NW TO THE MID TO UPPER 60S EAST. && .SHORT TERM /8 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... AS OF 255 PM THURSDAY... THE FRONT WILL BE IN THE COASTAL PLAIN AROUND 12Z FRIDAY... AND CLEARING THE CAROLINA COAST AROUND 18Z. UPPER LEVEL TROUGHING WILL REMAIN IN PLACE OVER THE EASTERN US ON FRIDAY. HIGHS WILL BE A FEW DEGREES BELOW NORMAL... IN THE LOW TO MID 70S. DRIER AIR WILL BEGIN TO MOVE IN BEHIND THE FRONT... WITH SKIES BECOMING MOSTLY CLEAR. MUCH COOLER LOWS IN THE MID 40S TO LOW 50S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... AS OF 125 PM THURSDAY... SATURDAY THROUGH SUNDAY NIGHT: A SHORTWAVE ROUNDING THE BASE OF THE LONGWAVE TROUGH WILL MOVE ACROSS THE CAROLINAS ON SATURDAY. MODELS DEPICT A DECREASING TREND IN THE MOISTURE AS THE WAVE MOVES ACROSS OUR CWA...SO FOR NOW WILL KEEP THE FORECAST FOR SATURDAY DRY. HOWEVER BY SUNDAY...ANOTHER SHORTWAVE WILL CROSS OUR AREA LATER IN THE DAY. THE MOISTURE WITH THIS ONE LOOKS A LITTLE BETTER AND FARTHER NORTH...SO WILL INCLUDE A SLIGHT CHANCE POP ACROSS OUR FAR S/SE ZONES FOR THE AFTERNOON AND EVENING. TEMPS WILL RUN A FEW DEGREES BELOW NORMAL DURING THE WEEKEND UNDER THE INFLUENCE OF THE TROUGH AND ENHANCED CLOUD COVER ASSOC WITH THE AFOREMENTIONED SHORT WAVES. HIGHS IN THE MID-UPR 70S AND LOWS IN THE LOWER 50S. MONDAY THROUGH THURSDAY...A LONGWAVE RIDGE WILL BUILD ACROSS THE MISSISSIPPI RIVER VALLEY...DEEP SOUTH...AND TN VALLEY. OUR AREA WILL REMAIN UNDER NW FLOW ON THE EAST SIDE OF THIS RIDGE. WHILE MOST OF THIS PERIOD SHOULD BE DRY ACROSS OUR AREA WITH THE RIDGE BUILDING EAST...WE'LL HAVE TO WATCH THE WEAK DISTURBANCES AND RESULTING CONVECTIVE COMPLEXES THAT WILL LIKELY BE MOVING ACROSS THE TOP OF THE RIDGE AND DOWN THE EAST SIDE. ONE SUCH WAVE IS PROGGED TO MOVE ACROSS THE MID ATLANTIC REGION ON WEDNESDAY...AND MAY BRING A SLIGHT CHANCE FOR SHOWERS/TSTMS ACROSS OUR N/NE ZONES. TEMPS DURING THE FIRST HALF OF THE WEEK WILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL GIVEN THE N/NW FLOW...BUT WILL WARM BACK TO OR ABOVE NORMAL BY MIDWEEK AS THE SFC HIGH MOVES TO OUR S AND E AND THE MIDLEVEL RIDGE BUILDS TOWARD THE CAROLINAS. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... AS OF 802 PM THURSDAY... WIDESPREAD MVFR/IFR CEILINGS AND MVFR VISIBILITY DUE TO RAIN SHOWERS WILL PLAGUE ALL TAF SITES IN CENTRAL NC THIS EVENING. AFTER 05Z...WILL START TO SEE IMPROVING AVIATION FLIGHT CONDITIONS DEVELOP IN THE WEST AS A SURFACE COLD FRONT CROSSES THE REGION. THIS IMPROVING TREND WILL PROGRESS EASTWARD OVERNIGHT...REACHING THE COASTAL PLAIN INCLUDING KRWI BY 10Z. FRIDAY...BREEZY WESTERLY SURFACE WINDS WILL USHER COOLER DRIER AIR INTO CENTRAL NC RESULTING IN VFR CONDITIONS. NO CROSSWIND ISSUES ANTICIPATED AS SFC GUSTS SHOULD BE LESS THAN 20KTS. VFR CONDITIONS SHOULD PREVAIL THROUGH EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM EDT FRIDAY FOR NCZ007>011-024>028- 040>043-076>078-086-088-089. && SYNOPSIS...WSS NEAR TERM...BSD SHORT TERM...SEC LONG TERM...NP AVIATION...WSS
Hazardous weather outlook, May 15, 10:27 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1027 PM EDT THU MAY 15 2014 NCZ007>011-024>028-040>043-076>078-086-088-089-160930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-LEE-HARNETT-WAYNE-HOKE- CUMBERLAND-SAMPSON- 1027 PM EDT THU MAY 15 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BRING AN ADDITIONAL TWO TO THREE INCHES OF RAIN TO THE EASTERN SECTIONS OF CENTRAL NORTH CAROLINA OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNS OF FLOODING. NCZ021>023-038-039-073>075-083>085-160930- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY-MOORE- ANSON-RICHMOND-SCOTLAND- 1027 PM EDT THU MAY 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 15, 11:27 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1127 PM EDT THU MAY 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLOOD RALEIGH 35.81N 78.64W
05/15/2014 WAKE NC MESONET
CRABTREE CREEK AT OLD WAKE FOREST ROAD IN FLOOD.
&&
EVENT NUMBER RAH1401400
SHARPSpecial weather statement, May 16, 12:33 AM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1233 AM EDT FRI MAY 16 2014
NCZ078-089-160515-
WAYNE-SAMPSON-
1233 AM EDT FRI MAY 16 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF WAYNE AND
NORTHEASTERN SAMPSON COUNTIES UNTIL 115 AM EDT...
AT 1233 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT OLIVE...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...MOUNT OLIVE...FREMONT...WALNUT CREEK...PIKEVILLE...
EUREKA...SEVEN SPRINGS...ELROY...CLIFFS OF THE NEUSE STATE PARK AND
GRANTHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3535 7782 3517 7784 3515 7790 3517 7792
3517 7797 3519 7802 3518 7807 3519 7816
3507 7816 3517 7833 3532 7827 3535 7815
3542 7816 3560 7806 3558 7782 3543 7783
3540 7780 3537 7780
TIME...MOT...LOC 0433Z 215DEG 42KT 3519 7818
22Special weather statement, May 16, 12:43 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1243 AM EDT FRI MAY 16 2014
NCZ010-026-160515-
WARREN-FRANKLIN-
1243 AM EDT FRI MAY 16 2014
...A LINE OF SHOWERS WITH STRONG WINDS WILL AFFECT PORTIONS OF
WARREN AND NORTH CENTRAL FRANKLIN COUNTIES UNTIL 115 AM EDT...
AT 1241 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH STRONG WINDS ALONG A LINE EXTENDING FROM 7
MILES SOUTHEAST OF BOYDTON TO 9 MILES NORTHEAST OF LOUISBURG...AND
MOVING NORTH AT 55 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
WARRENTON...NORLINA...LITTLETON...MACON...LAKE GASTON...AFTON...
SOUTHPOINTE AND MORNINGSTAR MARINAS AND WISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3651 7790 3648 7791 3642 7792 3610 7821
3654 7831 3654 7790
TIME...MOT...LOC 0441Z 191DEG 48KT 3658 7830 3621 7822
22Local storm report, May 16, 12:47 AM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1247 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD 5 WNW DURHAM 36.01N 79.00W
05/15/2014 ORANGE NC 911 CALL CENTER
AN OVERFLOWING POND WASHED OUT A SECTION OF W.
CORNWALLIS ROAD NEAR THE INTERSECTION OF OWLS WOOD LANE.
&&
EVENT NUMBER RAH1401401
SHARPLocal storm report, May 16, 1:59 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
159 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 WNW SURL 36.33N 78.93W
05/15/2014 PERSON NC 911 CALL CENTER
SEVERAL ROADS BARRICADED DUE TO HIGH WATER IN THE
TIMBERLAKE AREA OF PERSON COUNTY. FIRST REPORTS ARRIVED
AT 8 PM. AT 110 AM...ANTIOCH CHURCH RD AT LUCY GARRET RD
STILLED CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RAH1401402
SHARPLocal storm report, May 16, 2:03 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
203 AM EDT FRI MAY 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 3 E RDU INTERNATIONAL A 35.87N 78.72W
05/16/2014 WAKE NC LAW ENFORCEMENT
RALEIGH POLICE DEPARTMENT REPORT ALL BUT ONE LANE
CLOSED DUE TO HIGH WATER ON GLENWOOD AVENUE AT LYNN RD.
&&
EVENT NUMBER RAH1401403
SHARPThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:12 PM EDT | Areal Flood Advisory | RAH | Durham, Wake | 3 hr |
| May 15, 8:42 PM EDT | Flash Flood Warning | RAH | Wake | 6 hr |
| May 15, 9:17 PM EDT | Flash Flood Warning | RAH | Durham, Orange | 6 hr |
| May 15, 9:25 PM EDT | Areal Flood Advisory | RAH | Cumberland | 3 hr |
| May 15, 10:04 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston | 3 hr |
| May 15, 10:17 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Person, Vance | 3 hr |
| May 15, 11:06 PM EDT | Flash Flood Warning | RAH | Franklin, Granville, Person, Vance | 4 hr |
| May 15, 11:21 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Johnston | 4 hr |
| May 15, 11:22 PM EDT | Special Weather Statement | RAH | Sampson | 53 min |
| May 16, 12:33 AM EDT | Special Weather Statement | RAH | Wayne | 42 min |
| May 16, 12:43 AM EDT | Special Weather Statement | RAH | Warren | 32 min |
| May 16, 4:53 AM EDT | River Flood Warning | RAH | Johnston | 4 days |
| May 16, 5:03 AM EDT | River Flood Warning | RAH | Chatham | 27 hr |
| May 16, 12:31 PM EDT | River Flood Warning | RAH | Franklin | 48 hr |
| May 16, 3:53 PM EDT | Areal Flood Warning | RAH | Warren | 6 hr |
Nearby
Flash Flood Warnings in North Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.